Mehmet Şenol
Mehmet Şenol
Associate Professor of Mathematics-Nevşehir Hacı Bektaş Veli University Department of Mathematics
Verified email at - Homepage
Cited by
Cited by
Exact solutions of the generalized multidimensional mathematical physics models via sub-equation method
OSI Lanre Akinyemi, Mehmet Senol
Mathematics and Computers in Simulation, 211-233, 2021
Efficient analytical techniques for solving time-fractional nonlinear coupled Jaulent–Miodek system with energy-dependent Schrödinger potential
M Şenol, OS Iyiola, H Daei Kasmaei, L Akinyemi
Advances in Difference Equations 2019 (1), 1-21, 2019
A variety of solitons to the sixth-order dispersive (3+1)-dimensional nonlinear time-fractional Schrödinger equation with cubic-quintic-septic nonlinearities
M Mirzazadeh, L Akinyemi, M Şenol, K Hosseini
Optik 241, 166318, 2021
Modified homotopy methods for generalized fractional perturbed Zakharov–Kuznetsov equation in dusty plasma
L Akinyemi, M Şenol, SN Huseen
Advances in Difference Equations 2021 (1), 45, 2021
Abundant optical soliton solutions for an integrable (2+1)-dimensional nonlinear conformable Schrödinger system
L Akinyemi, M Şenol, H Rezazadeh, H Ahmad, H Wang
Results in Physics 25, 104177, 2021
Optical solitons for weakly nonlocal Schrödinger equation with parabolic law nonlinearity and external potential
L Akinyemi, M Şenol, M Mirzazadeh, M Eslami
Optik 230, 166281, 2021
New solutions of fractional Drinfeld-Sokolov-Wilson system in shallow water waves
O Tasbozan, M Şenol, A Kurt, O Özkan
Ocean Engineering 161, 62-68, 2018
On the comparison of perturbation-iteration algorithm and residual power series method to solve fractional Zakharov-Kuznetsov equation
M Şenol, M Alquran, HD Kasmaei
Results in Physics 9, 321-327, 2018
The optical soliton solutions of generalized coupled nonlinear Schrödinger-Korteweg-de Vries equations
L Akinyemi, M Şenol, U Akpan, K Oluwasegun
Optical and Quantum Electronics 53, 1-14, 2021
Analytical and approximate solutions of nonlinear Schrödinger equation with higher dimension in the anomalous dispersion regime
L Akinyemi, M Şenol, MS Osman
Journal of Ocean Engineering and Science 7 (2), 143-154, 2022
New perturbed conformable Boussinesq-like equation: Soliton and other solutions
KS Nisar, L Akinyemi, M Inc, M Şenol, M Mirzazadeh, A Houwe, ...
Results in Physics 33, 105200, 2022
Numerical solutions of fractional Burgers’ type equations with conformable derivative
M Senol, O Tasbozan, A Kurt
Chinese Journal of Physics 58, 75-84, 2019
New analytical solutions of fractional symmetric regularized-long-wave equation
M Senol
Revista mexicana de física 66 (3), 297-307, 2020
Approximate solution of time-fractional fuzzy partial differential equations
M Senol, S Atpinar, Z Zararsiz, S Salahshour, A Ahmadian
Computational and Applied Mathematics 38, 1-18, 2019
Abundant closed-form solitons for time-fractional integro–differential equation in fluid dynamics
EA Az-Zo’bi, WA AlZoubi, L Akinyemi, M Şenol, IW Alsaraireh, M Mamat
Optical and Quantum Electronics 53, 1-16, 2021
Analytical and approximate solutions of (2+1)-dimensional time-fractional Burgers-Kadomtsev-Petviashvili equation
M Senol
Communications in Theoretical Physics 72 (5), 055003, 2020
Approximate and generalized solutions of conformable type Coudrey–Dodd–Gibbon–Sawada–Kotera equation
M Senol, L Akinyemi, A Ata, OS Iyiola
International Journal of Modern Physics B 35 (02), 2150021, 2021
On the Perturbation–Iteration Algorithm for fractional differential equations
M Şenol, IT Dolapci
Journal of King Saud University-Science 28 (1), 69-74, 2016
Dynamics of optical solitons in higher-order Sasa–Satsuma equation
SW Yao, L Akinyemi, M Mirzazadeh, M Inc, K Hosseini, M Şenol
Results in Physics 30, 104825, 2021
Two effective approaches for solving fractional generalized Hirota-Satsuma coupled KdV system arising in interaction of long waves
A Kurt, H Rezazadeh, M Senol, A Neirameh, O Tasbozan, M Eslami, ...
Journal of Ocean Engineering and Science 4 (1), 24-32, 2019
The system can't perform the operation now. Try again later.
Articles 1–20